MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON
Catalog Number H93884
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a particle was observed in the sterile packaging of a luer lock-to-bag-adapter.The issue was identified before use; during the pre-compounding check prior to opening the package.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Received one (1) unopened sample.Unaided eye visual inspection was done under normal room conditions which observed brown foreign matter embedded under a sealed corner area of the primary packaging only.The reported condition was verified.The cause of the condition could not be determined; however, the issue most likely occurred somewhere in the packaging process during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ADPTR,TUBE SET TO BAG,STER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15635911
Report Number1416980-2022-05613
Device Sequence Number7141685
Product Code FMF
UDI-Device Identifier00085412476827
UDI-Public(01)00085412476827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue NumberH93884
Device Lot Number60357791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown